Combiflam Tablet is used for fever, headache, muscle pain & menstrual cramps. It contains Paracetamol (325 mg) and Ibuprofen (400 mg) as main ingredients. It is an NSAID (Non-steroidal Anti-inflammatory Drug) To know more visit: https://justdoc.com/medicine/combiflam-tablet-325-400-mg-uses-side-effects-of-combiflam

  • December 28, 2017
  • 21 Views